# SDR P5CA2021080600289

- Difficulty date: August 6, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 21,944 hours, 5,274 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Switch
- Part number: 65419
- Condition: Intermittent
- Location: Shutoff Valve
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ENG #2 PRSOV GROUND SERVICE SWITCH INTERMITTENT FAIL( IAW WDM 36-11-51 REV 34, SWPM 20-10-11, 20-10-13 REV 77 REMOVED AND REPLACED SWITCH. IAW AMM 36-11-09-782-138-001 REV 132 PERFORM TEST, TEST PASSED. )
